Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Type II unprojection

Author: Stavros Argyrios Papadakis
Journal: J. Algebraic Geom. 15 (2006), 399-414
Published electronically: February 27, 2006
MathSciNet review: 2219843
Full-text PDF

Abstract | References | Additional Information

Abstract: Answering a question of M. Reid, we define and prove the Gorensteiness of the type II unprojection.

References [Enhancements On Off] (What's this?)

Additional Information

Stavros Argyrios Papadakis
Affiliation: Mathematik und Informatik, Geb. 27, Universitaet des Saarlandes, D-66123 Saarbruecken, Germany
Address at time of publication: Department of Mathematics, University of Crete, Knossos Avenue, GR-71409 Heraklion, Greece

Received by editor(s): August 10, 2004
Received by editor(s) in revised form: July 2, 2005
Published electronically: February 27, 2006